# SDR SWAA2024022641607

- Difficulty date: January 16, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 39,482 hours, 18,290 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Deteriorated
- Location: Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED NUT ASSIST HANDLES AT FWD ENTRY DOOR UPPER AND LOWER 2024-68637<[01] REPLACED NUT ASSIST HANDLES AT FWD ENTRY DOOR UPPER AND LOWER IAW B737-800 AMM-52-11-31-400-802 STEP 3.G (2);[02] TASK CARD COMPLETED
